# SDR CA031023006

- Difficulty date: October 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 643 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320308
- Part serial: 564546
- Condition: Binding
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE EXTENDING THE FLAPS FOR LUBRICATING, A CHATTERING NOISE WAS HEARD, FOLLOWED BY A FLAP FAILURE. INVESTIGATION REVEALED THE L/H INBOARD AND RT OUTBOARD FLAP ACTUATORS TO BE EXTREMLY HOT AND BINDING. THE ACTUATORS WERE REPLACED AND RIGGED, AND THE AIRCRAFT RETURNED TO SERVICE.
